Journal of the Mathematical Society of Japan

The Dirac operator on space forms of positive curvature

Christian BÄR

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 1 (1996), 69-83.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226499694

Digital Object Identifier
doi:10.2969/jmsj/04810069

Mathematical Reviews number (MathSciNet)
MR1361548

Zentralblatt MATH identifier
0848.58046

Subjects
Primary: 58G25

Citation

BÄR, Christian. The Dirac operator on space forms of positive curvature. J. Math. Soc. Japan 48 (1996), no. 1, 69--83. doi:10.2969/jmsj/04810069. https://projecteuclid.org/euclid.jmsj/1226499694


Export citation